# SDR HALA2017053000183

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 19,448 hours, 3,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID GALLEY EMERGENCY LIGHTING SYSTEM ON THE FLOOR UNSECURE.  SECURED THE LIGHT.
